# SDR ASAA2018060424895

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 37,961 hours, 11,638 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Part number: 3400598180
- Condition: Cracked
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472000,  FOUND THE NR 1 ENGINE FAN CASE FLANGE CRACKED FWD ATTACH POINT OF FIRE OVERHEAT DETECTOR BRACKET AT 11;30 O`CLOCK.  ACFT GROUNDED.  THE NR 1 ENGINE FAN CASE FLANGE  WORKED ON TC SBCFM56-7B-72-0580-1. INSTALLED. OPS CHECKED GOOD.
